# SDR P5CA9600326

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN BULGED AND SEVERAL PULLED RIVETS FS 1960 BETWEEN S-42R AND 43R.  REMOVED LEVEL TWO CORROSION IAW SRM 51-10-01.  REPAIRED FUSELAGE SRM 53-30-03.
